# SDR R61A201504130288

- Difficulty date: April 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 85357153102SP
- Condition: Cracked
- Location: Zone 200
- Part time: 8,190 hours, 7,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED A THREE INCH CRACK ON THE UPPER CHANNEL ON THE WING TO FUSELAGE SUPPORT STRUCTURE UNDER PANEL 264AR.  MAINTENANCE R & R THE UPPER CHANNEL ON THE WING TO FUSELAGE SUPPORT STRUCTURE UNDER PANEL 264AR IAW SRM 51-42-05 AND 51-40-07.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
